# SDR AALA201803199019

- Difficulty date: March 17, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 42,367 hours, 30,191 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Condition: Glazed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GLAZED PASSENGER CREW DOOR OUTER WINDOW PANE.  REPLACED THE OUTER PANE IAW AMM 56-31-13-400-002-A.
